MathSciNet Relay Station
MathSciNet bibliographic data
MR1894465 37K25 (53C44)
Marí Beffa, G.; Sanders, J. A.; Wang, Jing Ping Integrable systems in three-dimensional Riemannian geometry. J. Nonlinear Sci. 12 (2002), no. 2, 143–167.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement